# SDR AALA202407238686

- Difficulty date: July 22, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 80,304 hours, 32,825 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS THAT THE AFT LEFT SERVICE DOOR WILL NOT LOCK INTO POSITION WHEN OPENED. ADJUSTED AFT L/H PASSENGER CREW DOOR IAW AMM 52-13-00-820-001-A.OPS CHECK GOOD.
